Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 4, Pages 495–505 (Mi jsfu333)  

Applications of operational approach to evaluation of projects of economic systems development

Pavel N. Pobedash

Kemerovo State University, Krasnaya, 6, Kemerovo, 650043, Russia

Abstract: The paper proposes a technique of obtaining the investment project optimal cost for the development of economic systems. The considered systems are described by multi-step multicriteria linear programming problems with discounting coefficients in the objective functions. The proposed technique is based on the operator which is equivalent to the $z$-transform for finite time interval. Application of the proposed technique allows one to classify the projects as unsuitable or potentially effective during the preliminary analysis stage.

Keywords: development of economic systems, investment project, the multi-step multicriteria linear programming problem, operational approach.

Full text: PDF file (221 kB)
References: PDF file   HTML file
UDC: 519.866
Received: 20.05.2013
Received in revised form: 29.07.2013
Accepted: 20.09.2013
Language:

Citation: Pavel N. Pobedash, “Applications of operational approach to evaluation of projects of economic systems development”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013), 495–505

Citation in format AMSBIB
\Bibitem{Pob13}
\by Pavel~N.~Pobedash
\paper Applications of operational approach to evaluation of projects of economic systems development
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 4
\pages 495--505
\mathnet{http://mi.mathnet.ru/jsfu333}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu333
  • http://mi.mathnet.ru/eng/jsfu/v6/i4/p495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:98
    Full text:40
    References:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021